MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713031U
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: evaluated and found infusion time is correct to infuse 0.86 ml over less than 6 hours at 0.15 ml/hr.If ran at 0.14 ml/hr the infusion would run 6 hours and 9 minutes which exceeds the entered infusion time.Pump remains in circulation.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The actual device involved in the reported incident was not returned for evaluation but the logs were provided for review.Details of history log: log review confirms evaluation of infusion constraints that on (b)(6) 2025 and 8:47am an infusion set-up of.043mmol.And.86ml for rate set of 0.15ml/hr and time of 5 hours 44 minutes, and that 0.14ml/hr would set a time of 6 hours 9 minutes.The defect was not confirmed.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key23559718
Report Number9610825-2025-00654
Device Sequence Number13288899
Product Code FRN
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)181213(10)96975789H8
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number96975789H8
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age7 DA
Patient SexMale